# SDR R61A2020022540257

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 30,202 hours, 18,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT DISARM. GOT DOOR UNJAMMED AND OPEN. L1 SLIDE PIN STUCK IN DOOR BETWEEN SCUFF PLATE AND DOOR. FOUND DENT IN SCUFF PLATE <3MM. NO ACTION REQUIRED IAW SRM 53-10-22. RESECURED SLIDE.
